patient-protection_medication-errors

Most of us trust that if we are prescribed medication that it will be the correct drug and the correct dosage.  Taking the wrong medication or dosage can lead to undesirable side effects, and, in rare cases, death.  Whilst we should always check the leaflets that are included in the packaging of the medicines we take, sometimes mistakes are made by pharmacies, GPs or Hospitals that are out of our control.

If you or a loved one have suffered as a result of taking the wrong medicines, we are here to help and advise.

Send us an email for help now

Call us for help now
0800 999 85 88

For help a little later
Request a Call Back
Prescribing and Dispensing Errors
  • Prescribing the wrong dosage resulting in overdose
  • Prescribing an adult dosage to a child
  • Repeat prescriptions not reviewed resulting in chronic overdose or addiction.
  • Pharmacist dispensing a drug that is different from that which was prescribed.
  • Prescribing drugs that have adverse interactions with each other.
  • Adjusting dosage of long-term medication in the wrong direction.
  • Failing to heed contraindications or warnings against the use of a particular medicine.